Electronic Journal of Probability

Moderate deviations and laws of the iterated logarithm for the volume of the intersections of Wiener sausages

Fuqing Gao and Yanqing Wang

Full-text: Open access

Abstract

Using the high moment method and the Feynman-Kac semigroup technique, we obtain moderate deviations and laws of the iterated logarithm for the volume of the intersections of two and three dimensional Wiener sausages.

Article information

Source
Electron. J. Probab., Volume 14 (2009), paper no. 65, 1900-1935.

Dates
Accepted: 9 September 2009
First available in Project Euclid: 1 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1464819526

Digital Object Identifier
doi:10.1214/EJP.v14-692

Mathematical Reviews number (MathSciNet)
MR2540853

Zentralblatt MATH identifier
1191.60033

Subjects
Primary: 60F10: Large deviations
Secondary: 60J65: Brownian motion [See also 58J65]

Keywords
Wiener sausage moderate deviations large deviations laws of the iterated logarithm

Rights
This work is licensed under aCreative Commons Attribution 3.0 License.

Citation

Gao, Fuqing; Wang, Yanqing. Moderate deviations and laws of the iterated logarithm for the volume of the intersections of Wiener sausages. Electron. J. Probab. 14 (2009), paper no. 65, 1900--1935. doi:10.1214/EJP.v14-692. https://projecteuclid.org/euclid.ejp/1464819526


Export citation

References

  • Bass R. F., Chen. X and Rosen. J, Moderate deviations and laws of the iterated logarithm for the renormalized self-intersection local times of planar random walks. Electron. J. Probab., 11(2006), 993-1030.
  • Bass, Richard F.; Chen, Xia; Rosen, Jay. Moderate deviations for the range of planar random walks. Mem. Amer. Math. Soc. 198 (2009), no. 929, viii+82 pp. ISBN: 978-0-8218-4287-4
  • Bass, Richard F.; Kumagai, Takashi. Laws of the iterated logarithm for the range of random walks in two and three dimensions. Ann. Probab. 30 (2002), no. 3, 1369–1396.
  • Bass, Richard F.; Rosen, Jay. An almost sure invariance principle for the range of planar random walks. Ann. Probab. 33 (2005), no. 5, 1856–1885.
  • van den Berg, M. On the expected volume of intersection of independent Wiener sausages and the asymptotic behaviour of some related integrals. J. Funct. Anal. 222 (2005), no. 1, 114–128.
  • van den Berg, Michiel; Bolthausen, Erwin. Asymptotics of the generating function for the volume of the Wiener sausage. Probab. Theory Related Fields 99 (1994), no. 3, 389–397.
  • van den Berg, M.; Bolthausen, E.; den Hollander, F. Moderate deviations for the volume of the Wiener sausage. Ann. of Math. (2) 153 (2001), no. 2, 355–406.
  • van den Berg, M.; Bolthausen, E.; den Hollander, F. On the volume of the intersection of two Wiener sausages. Ann. of Math. (2) 159 (2004), no. 2, 741–782.
  • van den Berg M. and Toth. B. Exponential estimates for the Wiener sausage. Probab. Theory Relat. Fields, 88 (1991), 249-259.
  • Bolthausen, E. On the volume of the Wiener sausage. Ann. Probab. 18 (1990), no. 4, 1576–1582.
  • Chen, Xia. Exponential asymptotics and law of the iterated logarithm for intersection local times of random walks. Ann. Probab. 32 (2004), no. 4, 3248–3300.
  • Chen, Xia. Moderate deviations and law of the iterated logarithm for intersections of the ranges of random walks. Ann. Probab. 33 (2005), no. 3, 1014–1059.
  • Chen. X, Random walk intersections: large deviations and some related topics. Preprint, 2008.
  • Chen, Xia; Li, Wenbo V. Large and moderate deviations for intersection local times. Probab. Theory Related Fields 128 (2004), no. 2, 213–254.
  • Csáki, E.; Hu, Y. Strong approximations of three-dimensional Wiener sausages. Acta Math. Hungar. 114 (2007), no. 3, 205–226.
  • Dembo, Amir; Zeitouni, Ofer. Large deviations techniques and applications.Second edition.Applications of Mathematics (New York), 38. Springer-Verlag, New York, 1998. xvi+396 pp. ISBN: 0-387-98406-2
  • Donsker M. D. and S. R. S. Varadhan, Asymptotics for the Wiener sausage. Comm. Pure Appl. Math., 28 (1975), 525-565.
  • Le Gall, J.-F. Propriétés d'intersection des marches aléatoires. I. Convergence vers le temps local d'intersection.(French) [Intersection properties of random walks. I. Convergence to local time of intersection] Comm. Math. Phys. 104 (1986), no. 3, 471–507.
  • Le Gall, J.-F. Propriétés d'intersection des marches aléatoires. II. Étude des cas critiques.(French) [Intersection properties of random walks. II. Critical cases] Comm. Math. Phys. 104 (1986), no. 3, 509–528.
  • Le Gall, Jean-François. Sur la saucisse de Wiener et les points multiples du mouvement brownien.(French) [Wiener sausages and multiple points in Brownian motion] Ann. Probab. 14 (1986), no. 4, 1219–1244.
  • Le Gall, Jean-François. Fluctuation results for the Wiener sausage. Ann. Probab. 16 (1988), no. 3, 991–1018.
  • Le Gall, J.-F. Sur une conjecture de M. Kac.(French) [On a conjecture of M. Kac] Probab. Theory Related Fields 78 (1988), no. 3, 389–402.
  • Le Gall, Jean-François. Some properties of planar Brownian motion. École d'Été de Probabilités de Saint-Flour XX–-1990, 111–235, Lecture Notes in Math., 1527, Springer, Berlin, 1992.
  • Le Gall, Jean-François; Rosen, Jay. The range of stable random walks. Ann. Probab. 19 (1991), no. 2, 650–705.
  • Hamana, Yuji; Kesten, Harry. A large-deviation result for the range of random walk and for the Wiener sausage. Probab. Theory Related Fields 120 (2001), no. 2, 183–208.
  • König, Wolfgang; Mörters, Peter. Brownian intersection local times: upper tail asymptotics and thick points. Ann. Probab. 30 (2002), no. 4, 1605–1656.
  • Spitzer, Frank. Electrostatic capacity, heat flow, and Brownian motion. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 1964 110–121.
  • Sznitman, Alain-Sol. Long time asymptotics for the shrinking Wiener sausage. Comm. Pure Appl. Math. 43 (1990), no. 6, 809–820.
  • Taylor, S. J. Multiple points for the sample paths of the symmetric stable process. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 5 1966 247–264.